MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM; KNEE FEMUR IMPLANT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM; KNEE FEMUR IMPLANT
Model Number 02.18.004RM
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 8 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon revised all implants, performed a washout and implanted a total semi-costained system.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11 january 2022: lot 2007537: (b)(4) items manufactured and released on 09-oct-2020.Expiration date: 2025-09-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional devices involved: batch reviews performed on 11 january 2022: moto partial knee 02.18.Tf5.Rm tibial tray fix cemented s5 rm (k162084) lot 2009942: (b)(4) items manufactured and released on 22-dec-2020.Expiration date: 2025-12-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Moto partial knee 02.18.If5.08.Rm tibial insert fix s5 rm - 8mm (k162084) lot 2009911: (b)(4) items manufactured and released on 17-nov-2020.Expiration date: 2025-11-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM
Common Device Name
KNEE FEMUR IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13415523
Report Number3005180920-2022-00057
Device Sequence Number17115253
Product Code JWH
UDI-Device Identifier07630030895609
UDI-Public07630030895609
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Model Number02.18.004RM
Device Catalogue Number02.18.004RM
Device Lot Number2007537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Initial Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown